# SDR HEEA088391

- Difficulty date: July 16, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 17,497 hours
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Transceiver
- Part number: 066104701
- Part serial: 8129
- Condition: Malfunctioned
- Location: Adf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUDIO FADES OUT.  SENSE COAX CONNECTOR IS LOOSE. IN SHOP REPAIR.
